# SDR 97ZZZX5098

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1528K
- Make and model: Beech A36
- Aircraft serial: E2453
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin Plug
- Part number: 630046
- Condition: Broken
- Location: Nr 2 Cyl Piston
- Part time: 1,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NR 2 CYLINDER FOR LOW COMPRESSION, THE ONE-PIECE FORGED ALUMINUM PLUG IN THE CENTER OF THE WRIST PIN WAS FOUND BROKEN IN TWO, TWO INCHES FROM THE END.
